Almost sure convergence of the general Jamison weighted sum of B-valued random variables

Chun Su, Tiejun Tong

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, two new functions are introduced to depict the Jamison weighted sum of random variables instead using the common methods, their properties and relationships are systematically discussed. We also analysed the implication of the conditions in previous papers. Then we apply these consequences to B-valued random variables, and greatly improve the original results of the strong convergence of the general Jamison weighted sum. Furthermore, our discussions are useful to the corresponding questions of real-valued random variables.
Original languageEnglish
Pages (from-to)181–192
Number of pages12
JournalActa Mathematica Sinica, English Series
Volume20
Issue number1
DOIs
Publication statusPublished - Jan 2004

User-Defined Keywords

  • Almost sure convergence
  • BB-valued random variable
  • General Jamison weighted sum
  • p-smooth Banach space
  • Banach space of type p

Fingerprint

Dive into the research topics of 'Almost sure convergence of the general Jamison weighted sum of B-valued random variables'. Together they form a unique fingerprint.

Cite this